PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
ISRN Applied Mathematics
Volume
2012
Article Title
Existence Results for the p(x)-Laplacian with Nonlinear Boundary Condition
List of Authors
  • Zigao Chen(ORCID ID: http://orcid.org/0000-0001-5807-4262)
Article ID
727398
Article Type
Research Article
No. of Pages
15 Pages
Corresponding Author
Zhiqiang Wei
Additional Authors

Invoice Details

Invoice Issue Date
27 September 2022
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$